# SDR SWIA200819928

- Difficulty date: July 10, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 26,084 hours, 35,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR CROSSMEMBER AT ROW 9 MIDDLE RT CTR AREA IS CORRODED.  (FOUND AT C-CHECK) REPLACED UNDER FLOOR CROSS MEMBER AT ROW 9 IAW SRM 51-40-02.
